MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC BABYPAC TRANSPORT VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC BABYPAC TRANSPORT VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 150003
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr, 803.56 when required.
 
Event or Problem Description
It was reported, that the inspiratory time and expiratory time was off.There has been no report of patient involvement, or no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Event or Problem Description
Additional information received: the event happened during testing on (b)(6)2023.No patient harm/injury.
 
Additional Manufacturer Narrative
B3, b5, and h6 hecs codes: updated.
 
Additional Manufacturer Narrative
D3, g1,2 email is: d3, g1, 2 email is: regulatory.Responses@icumed.Com.One device was received in with no physical damage.Cmv+peep and imv+cpap selection from the front panel have been whited out.Per functional testing, the expiratory time was low on nam at.07 on minimum settings.The complaint was confirmed.The root cause was a dirty valve diaphragm.It was unknown what caused the condition.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced valve diaphragm.Replaced faulty variable relief valve.Replaced damaged exhalation valve element.Installed mri battery, sintered filters, and o-rings for preventative maintenance (pm).Adjusted "texp" and "tins" control, peep/cpap control, peak inspiratory control and o2 concentration control to tolerance.Performed pm, recalibrated unit, cleaned, and affixed new service label.The device passed all functional and delivery tests.

Brand Name
PNEUPAC BABYPAC TRANSPORT VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16737284
Report Number3012307300-2023-04096
Device Sequence Number6663346
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer06/27/2023
12/18/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date06/29/2023
01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown